zbMATH — the first resource for mathematics

Local holomorphic Cauchy problem for soliton equations of parabolic type. (English. Russian original) Zbl 1163.35300
Dokl. Math. 77, No. 3, 332-335 (2008); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 420, No. 1, 14-17 (2008).
From the text: Soliton equations of the parabolic type are evolution equations on \(\mathbb C^2\) whose complexified versions are specified by the zero-curvature condition for a connection of the form \(U(x,t,z)dx_ V(x,t,z)dt\), where \(U\) is a polynomial of the first degree in the spectral parameter \(z\) and \(V\) is a polynomial of degree \(m\geq 2\) in \(z\). This class of equations includes the Korteweg-de Vries equation and the cubic nonlinear Schrödinger equation, together with their integrable modifications and hierarchies, but does not contain, for example, the sine-Gordon equation. We show that the local holomorphic Cauchy problem for the indicated equations with initial data at \(t=t_0\) is solvable if the scattering data of the initial conditions belong to a Gevrey class strictly lower than \(\frac1m\). Moreover, any local holomorphic solution to each of the indicated equations can be analytically extended to a globally meromorphic function of \(x\) for every fixed \(t\).

35A07 Local existence and uniqueness theorems (PDE) (MSC2000)
35Q51 Soliton equations
35Q53 KdV equations (Korteweg-de Vries equations)
35Q55 NLS equations (nonlinear Schrödinger equations)
Full Text: DOI
[1] V. E. Zakharov and A. B. Shabat, Funkts. Anal. Ego Prilozh. 13(3), 13–32 (1979).
[2] I. M. Krichever, Dokl. Akad. Nauk 253, 288–292 (1980).
[3] A. V. Domrin, Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 253, 46–60 (2006).
[4] M. U. Schmidt, Integrable Systems and Riemann Surfaces of Infinite Genus (Am. Math. Soc., Providence, 1996). · Zbl 0867.58038
[5] B. A. Dubrovin, I. M. Krichever, and S. P. Novikov, in Achievements in Science and Technology: Modern Problems in mathematics: Fundamental Directions, Vol. 4: Dynamical Sistems-4 (VINITI, Moscow, 1985), pp. 179–285 [in Russian].
[6] A. V. Domrin, Teor. Mat. Fiz. 144, 453–471 (2005). · doi:10.4213/tmf1870
[7] M. Ribaric and I. Vidav, Arch. Ration. Mech. Anal. 32, 298–310 (1969). · Zbl 0174.18002 · doi:10.1007/BF00281506
[8] E. T. Whittaker and G. N. Watson, A Course of Modern Analysis (Cambridge Univ. Press, Cambridge, 1952; Fizmatgiz, Moscow, 1962). · JFM 45.0433.02
[9] Y. Sibuya, Linear Differential Equations in the Complex Domain: Problems of Analytic Continuation (Am. Math. Soc., Providence, 1990). · Zbl 1145.34378
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.